# SDR ASAA2025041757363

- Difficulty date: April 17, 2025
- Submitted: April 19, 2025
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 75,532 hours, 39,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORT L1 DOOR DIFFICULT TO OPEN AND CLOSE. HINGES MAKE NOISE AS YOU PUSH OPEN. GROUNDED - YES. PERFORMED G.V.I ON L1 DOOR AND OPERATE THE L1 DOOR C/W REF AMM 52-11-00. NO DEFECTS NOTED. L1 DOOR OPERATE NORMAL.
